# SDR 2025FA0000080

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: General aviation
- Aircraft: N877SV
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145789
- Aircraft time: 5,703 hours, 2,957 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 5,703 hours, 2,957 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23070725
- Condition: Leaking
- Location: Engine
- Part time: 182 hours, 100 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT 1200FT ALTITUDE NOTICED SMOKE FILLING THE CABIN.
